# SDR SWIA201013045489

- Difficulty date: December 6, 2018
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR“ ALL 4 SEAL RETAINERS HAVE EVIDENCE OF CORROSION. (C-CHECK) RO: 01/26/2019 REMOVED AND REPLACED ALL 4 SEAL RETAINERS, P/N'S CC670-38662-5, CC670-38663-5, CC670-38674-3 AND CC670-38675-3, IAW SRM.
